Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 38, Number 12

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 38, Number 12 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 38, Number 12 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF Free Access     Request Permissions
Cesàro summability of double series
Margaret Gurney.
Bull. Amer. Math. Soc. 38 (1932), 825-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562525
Results and problems about $n$-webs of curves in a plane
Wilhelm Blaschke.
Bull. Amer. Math. Soc. 38 (1932), 828-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562526
Solution of the Zarankiewicz problem
E. W. Miller.
Bull. Amer. Math. Soc. 38 (1932), 831-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562527
A property related to completeness
J. H. Roberts.
Bull. Amer. Math. Soc. 38 (1932), 835-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562528
Examples of harmonic functions
A. J. Maria.
Bull. Amer. Math. Soc. 38 (1932), 839-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562529
Note on relations between elliptic integrals and Schlömilch series
W. R. Bennett.
Bull. Amer. Math. Soc. 38 (1932), 843-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562530
On certain dynamical systems with points of Peano
Marie Charpentier.
Bull. Amer. Math. Soc. 38 (1932), 849-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562531
On $n$-webs of curves in a plane
G. Bol.
Bull. Amer. Math. Soc. 38 (1932), 855-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562532
On the derivation of necessary conditions for the problem of Bolza
G. A. Bliss and I. J. Schoenberg.
Bull. Amer. Math. Soc. 38 (1932), 858-864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562533
Periodic solutions of linear differential equations
W. B. Fite.
Bull. Amer. Math. Soc. 38 (1932), 865-871
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562534
Transformations associated with the lines of a cubic, quadratric, or linear complex
I. O. Horsfall.
Bull. Amer. Math. Soc. 38 (1932), 872-878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562535
Note on the gradient of the Green’s function
G. C. Evans.
Bull. Amer. Math. Soc. 38 (1932), 879-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562536
On the approximate solution of linear differential equations with boundary conditions
W. H. Mc Ewen.
Bull. Amer. Math. Soc. 38 (1932), 887-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562537
Addition formulas for hyperelliptic functions
W. V. Parker.
Bull. Amer. Math. Soc. 38 (1932), 895-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562538
A correction in the list of primes
D. N. Lehmer.
Bull. Amer. Math. Soc. 38 (1932), 902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562539
Forty-first annual list of papers
Bull. Amer. Math. Soc. 38 (1932), 903-918
More Information
Full-text PDF Free Access     Request Permissions
Index of volume XXXVIII
Bull. Amer. Math. Soc. 38 (1932), 919-935
More Information
Full-text PDF Free Access     Request Permissions
Errata
Bull. Amer. Math. Soc. 38 (1932), 935
More Information
Full-text PDF Free Access     Request Permissions